Article Text

PDF

Intracerebral haemorrhage after thrombolytic therapy for acute myocardial infarction.
  1. R. S. More,
  2. R. Vincent
  1. Department of Cardiology, Royal Sussex County Hospital, Brighton, UK.

    Abstract

    Seven cases of intracerebral haemorrhage were identified following the use of thrombolytic therapy in a total of 710 patients with acute myocardial infarction. Each case was reviewed in detail with particular attention to the presenting symptoms. A confusional state was the commonest initial feature. Increased age and male sex were associated with increased risk of cerebral bleed. The possible role of intravenous heparin in increasing risk and the management of affected cases is discussed. Early recognition and action is emphasized.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.